Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Jeep Problem: A More General Solution

C. G. Phipps
The American Mathematical Monthly
Vol. 54, No. 8 (Oct., 1947), pp. 458-462
DOI: 10.2307/2305704
Stable URL: http://www.jstor.org/stable/2305704
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Jeep Problem: A More General Solution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462